MAUDE Adverse Event Report: COOK IRELAND LTD EVOLUTION® BILIARY CONTROLLED-RELEASE STENT - UNCOVERED; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK IRELAND LTD EVOLUTION® BILIARY CONTROLLED-RELEASE STENT - UNCOVERED; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G23129
Medical Device Problem Codes Break (1069); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
The prosthesis could not be released inside the patient.It became stuck, and a broken thread is visible.When they tried to remove the prosthesis from the patient, it was not possible to deploy it was stuck, and a broken thread was visible.They then removed it and inserted a second prosthesis.Was the product inspected for damage before use? - no what was the target location? - major duodenal papilla details of the wire guide used (diameter, type, make)? - metii-35-260 was the wire guide inspected for damage before use? - n/a was the zip port facing upwards and slightly curved when backloading the wire guide? - n/a what endoscope type and channel size was used? - 4,2mm duodenoscope.Did the patient exhibit difficult anatomy? - no was the stricture dilated before stent placement? - no was an assessment carried out to determine to necessity for pre-dilation? - n/a was the safety wire removed? if yes, at what point was it removed.- no, because the problem was at the beginning of the release of the stent was resistance encountered when advancing the wire guide to the target location? - no if resistance was felt how did the physician deal with the resistance encountered? was resistance encountered when advancing the delivery system to the target location? - no if resistance was felt how did the physician deal with the resistance encountered? what was the position of the elevator during advancement? - n/a what was the position of the elevator during attempted deployment? - n/a was the directional button pressed during use? - n/a was the yellow marker kept in view during attempted deployment? - no was a stent previously placed at the same or adjacent location? (if yes, was the complaint stent placed in the stent that/was already in situ?) - no.Did any part of the stent contact the patient's anatomy when the complaint occurred? - no.Were any other defects (other than the complaint issue) observed on the device? - no.How was the procedure completed (another device, postponed for another day)? - another stent was placed.Was there any adverse effects to the patient due to this occurrence? - no.

Brand Name
EVOLUTION® BILIARY CONTROLLED-RELEASE STENT - UNCOVERED
Common Device Name
FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key24668213
Report Number3001845648-2026-00090
Device Sequence Number5118140
Product Code FGE
UDI-Device Identifier10827002231297
UDI-Public(01)10827002231297(17)271210(10)C2376229
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
D187924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG23129
Device Catalogue NumberEVO-10-11-8-B
Device Lot NumberC2376229
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/16/2026
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown